Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 289–297 (Mi mz4246)  

Influence of the degree of isolation of the cutpoint on the number of states of a probabilistic automaton

F. M. Ablayev


Full text: PDF file (620 kB)

English version:
Mathematical Notes, 1988, 44:3, 639–643

Bibliographic databases:

UDC: 510.51
Received: 03.03.1986

Citation: F. M. Ablayev, “Influence of the degree of isolation of the cutpoint on the number of states of a probabilistic automaton”, Mat. Zametki, 44:3 (1988), 289–297; Math. Notes, 44:3 (1988), 639–643

Citation in format AMSBIB
\Bibitem{Abl88}
\by F.~M.~Ablayev
\paper Influence of the degree of isolation of the cutpoint on the number of states of a probabilistic automaton
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 289--297
\mathnet{http://mi.mathnet.ru/mz4246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972192}
\zmath{https://zbmath.org/?q=an:0682.68070}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 3
\pages 639--643
\crossref{https://doi.org/10.1007/BF01159123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500001}


Linking options:
  • http://mi.mathnet.ru/eng/mz4246
  • http://mi.mathnet.ru/eng/mz/v44/i3/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:54
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021